# SDR SWAA2021122043196

- Difficulty date: November 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE DEFLECTION CONTROL RIB ORSS 274 AT RT WING ; 2021-521608 / [01] REPLACED ANGLE TRAILING EDGE DEFLECTION CONTROL RIB ORSS 274 AT RT WING IAW B737-700 SRM 51-40-02 DWG 115A6200 REV: A SRM 51-10-02 ITEM 9; [02] REPLACED ANGLE TRAILING EDGE DEFLECTION CONTROL RIB ORSS 274 AT RT WING IAW B737-700 SRM 51-40-02 DWG 115A6200 REV: A SRM 51-10-02 ITEM 9 COMPLETED
